# SDR DL757070718

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 62,598 hours, 28,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37504
- Condition: Dented
- Location: Fs 1690 S15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV AT TIMCO LCQ, TWO DENTS WERE NOTED ON THE FUSELAGE SKIN BETWEEN BODY STATION 1681.8 AND 1701, BETWEEN S-14R AND S-16R.  THE SUBJECT DAMAGE WAS BEYOND THE ALLOWABLE DAMAGE LIMITS OF THE SRM.  EACH OF THE DAMAGED AREAS WAS TRIMMED OUT, AND A BOEING APPROVED REPAIR INSTALLED PER 461665-14.
